# SDR UIEA2020073071627

- Difficulty date: July 27, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,636 hours, 17,717 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00958
- Part serial: D00650
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK OUT FWD EQPT OVHT EICAS MSG. AFTER QRH CHECKLIST ACCOMPLISHED, MSG STAYED EXTINGUISHED. T/S FIM 2158 FAULT TREE 999 FOUND VALVE ASSY AIR MODULATION INOP. REMOVED AND REPLACED VALVE ASSY AIR MODULATION IAW AMM 21-58-07. OPS TESTED OK.   BOTH PACKS RUNNING ON GRD ALL TIME.  PERFORMED FIM 21-58 TFT 986. VERIFIED V90 VALVE MOVED TO POS C-B IN OVRD & A-B IN AUTO. AFTER 30 SEC LIGHT STAYED ON STBY.  REMOVED AND REPLACED M867 CARD COOLING IAW AMM 21-58-24. PERFORMED EQPT COOLING OPERATIONAL CHECK IAW AMM 21-58-00. SYSTEM CHECKED GOOD.
